# SDR AALA202108092833

- Difficulty date: August 8, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N412UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 9224
- Aircraft time: 4,254 hours, 1,210 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7603 · Power Lever
- Part: Control Unit
- Part number: 330400M01
- Part serial: 0263
- Condition: Faulted
- Location: Throttle
- Part time: 4,254 hours, 1,210 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF DUE TO THROTTLE MISALIGN MESSAGE. REPLACED RH THROTTLE CONTROL UNIT WITH SERVICEABLE UNIT IAW AMM 76-11-19, OPS CHECK GOOD.
